The single server semi-markov queue

J.H.A. de Smit

Research output: Contribution to journalArticleAcademicpeer-review

20 Citations (Scopus)
160 Downloads (Pure)


A general model for the single server semi-Markov queue is studied. Its solution is reduced to a matrix factorization problem. Given this factorization, results are obtained for the distributions of actual and virtual waiting times, queue lengths both at arrival epochs and in continuous time, the number of customers during a busy period, its length and the length of a busy cycle. Two examples are discussed for which explicit factorizations have been obtained.
Original languageEnglish
Pages (from-to)37-50
JournalStochastic processes and their applications
Issue number1
Publication statusPublished - 1986


Dive into the research topics of 'The single server semi-markov queue'. Together they form a unique fingerprint.

Cite this